productid-->332
    Panadol Ultra Tablets

     

Panadol Ultra Tablets

0 reviews   0 reviews   |  Write a review
  • Price: £3.49
  • Availability:

    Out Of Stock

  • Quantity/Size:Size: 20
  • Quantity:
     
    Out Of Stock
    This product has a maximum quantity of 1

Panadol Ultra tablets are used for relief from a variety of pains such as migraine, rheumatic and arthritic pain, sinusitis, sciatica, dental pain, lumbago, sprains and strains, dysmenorrhoea and symptoms of sore throats, colds and influenza. It is meant for short term use to alleviate mild to moderate levels of pain.

The medicine contains codeine that may cause drowsiness. Not advisable to drive vehicles or operate machinery if you are feeling sleepy. Don?t consume alcohol while taking this medicine. Do not consume along with any other medication containing paracetamol to prevent serious damage to liver and kidneys due to paracetamol overdose. Do not take for more than three days consecutively without a doctor?s advice. Stopping after long periods of use may cause withdrawal symptoms and worsen headaches. A variation in codeine metabolism may cause people to have reduced consciousness levels, shallow breathing, loss of appetite, constipation, pin-point pupils, nausea or vomiting. Not for use by children below 12, or children who?ve had tonsils or adenoids surgically removed. Not for use by those having respiratory depression, asthma attacks, liver failure, intracranial pressure, head injury, COPD, or are breastfeeding. Do not use if allergic to any ingredient.

The medicine contains codeine that may cause drowsiness. Not advisable to drive vehicles or operate machinery if you are feeling sleepy. Don?t consume alcohol while taking this medicine. Do not consume along with any other medication containing paracetamol to prevent serious damage to liver and kidneys due to paracetamol overdose. Do not take for more than three days consecutively without a doctor?s advice. Stopping after long periods of use may cause withdrawal symptoms and worsen headaches. A variation in codeine metabolism may cause people to have reduced consciousness levels, shallow breathing, loss of appetite, constipation, pin-point pupils, nausea or vomiting. Not for use by children below 12, or children who?ve had tonsils or adenoids surgically removed. Not for use by those having respiratory depression, asthma attacks, liver failure, intracranial pressure, head injury, COPD, or are breastfeeding. Do not use if allergic to any ingredient.Adults, who are 18 and above, can consume up to two tablets at intervals of four to six hours taking care not to exceed eight tablets in a period of 24 hours. Those in the age group of 12-18 should have an interval of at least six hours between doses.

Paracetamol 500mg, together with Codeine phosphate hemihydrate 12.8mg

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload